I don't want my acne getting worse before better! I have very low confidence and don't think I would cope with my face getting worse.
I was afraid that mine would get worse when I started Accutane too. However, my face did not get worse. I had severe cystic acne. I had huge nodules on several parts of my face. Those did not get worse when I started accutane. However, I never really had normal pimples, and I did notice some of those pop up for the first few weeks. However, those to me were a piece of cake compared to the nodules. My dermatologist did tell me not everyone's face gets worse before it gets better. He said usually it's the first month or so that it happens. Just remember that no matter how much worse you think it looks when you first start out, it will get soooo much better at the end. That's what kept me wanting to continue my treatment. I used accutane for 5 months and have been off of the treatment for 6 years now. My face looks so much better and I haven't had many issues with it other than my skins is still super dry. Make sure to drink plenty of water! Auquaphor should also become your new best friend. It's good for dry skin on your face, nose, and lips!
- Accutane Information for Consumers
- Accutane Information for Healthcare Professionals (includes dosage details)
- Side Effects of Accutane (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Acne - gets worse cyclically based on hormonal fluctuations, lack of sleep etc. Would Accutane help?
Updated 29 Oct 2010 • 2 answers
Updated 17 Feb 2011 • 1 answer
Updated 19 Sep 2012 • 2 answers
Updated 9 Apr 2015 • 1 answer
Posted 8 days ago • 0 answers